# SDR VNAA20250320033

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R14261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1EA TRUNNION BODIE CORRODED ON L/H FLS 140.00 THAT REQUIRES FABRICATION CORRECTIVE ACTION: FABRICATED FWD TRUNNION BODY BY COMPLYING WITH MHIRJ SNIEO 601R14261 IDENTIFIER S22 DATED 05-FEBRUARY-25.
